Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Torsion algebraic cycles and complex cobordism
HTML articles powered by AMS MathViewer

by Burt Totaro PDF
J. Amer. Math. Soc. 10 (1997), 467-493 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14C25, 55N22
  • Retrieve articles in all journals with MSC (1991): 14C25, 55N22
Additional Information
  • Burt Totaro
  • Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Ave., Chicago, Illinois 60637
  • MR Author ID: 272212
  • Email: totaro@math.uchicago.edu
  • Received by editor(s): May 28, 1996
  • Received by editor(s) in revised form: December 2, 1996
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 467-493
  • MSC (1991): Primary 14C25; Secondary 55N22
  • DOI: https://doi.org/10.1090/S0894-0347-97-00232-4
  • MathSciNet review: 1423033